# SDR SWIA202264967

- Difficulty date: January 6, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT FIXED STAIR PANEL IS CORRODED AROUND FASTENERS IN MULTIPLE LOCATIONS.   (C CHECK RO 3/11/2022)   REMOVED AND REPLACED PAX DOOR AFT WEB IAW CRJ 200 SRM 51-42-13.
